A collar neighborhood theorem for a complex manifold
Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994), p. 23-30
@article{RSMUP_1994__91__23_0,
     author = {Hill, C. Denson and Nacinovich, Mauro},
     title = {A collar neighborhood theorem for a complex manifold},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {91},
     year = {1994},
     pages = {23-30},
     zbl = {0815.53047},
     mrnumber = {1289628},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1994__91__23_0}
}
Hill, C. Denson; Nacinovich, Mauro. A collar neighborhood theorem for a complex manifold. Rendiconti del Seminario Matematico della Università di Padova, Volume 91 (1994) pp. 23-30. http://www.numdam.org/item/RSMUP_1994__91__23_0/

[1] A. Andreotti - H. GRAUERT, Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] E. Bishop, Mappings of partially analytic spaces, Ann. Math., 83 (1961), pp. 209-242. | MR 123732 | Zbl 0118.07701

[3] D. Catlin, A Newlander-Nirenberg theorem for manifolds with boundary, Mich. Math. J., 35 (1988), pp. 233-240. | MR 959270 | Zbl 0679.53029

[4] R. Dwilewicz, Embeddability of smooth Cauchy-Riemann manifolds, Ann. di Mat., 139 (1985), pp. 15-43. | MR 798167 | Zbl 0563.32010

[5] N. Hanges - H. JACOBOWITZ, A remark on almost complex structures with boundary, Amer. J. Math., 111 (1989), pp. 53-64. | MR 980299 | Zbl 0847.32016

[6] D. Heunemann, Extension of the complex structure from Stein manifolds with strictly pseudoconvex boundary, Preprint, Akad. Wiss. DDR Berlin (1984). | MR 855943 | Zbl 0552.32011

[7] C.D. Hill, What is the notion of a complex manifold with a smooth boundary?, in Prospect in Algebraic Analysis, Vol. 1 (KASHIWARA and KAWAI, eds.) Academic Press, New York (1988), pp. 185-201. | MR 992454 | Zbl 0682.32007

[8] C.D. Hill, A family of exotic structures on S2 x S2, in Analyse Complexe Multivariable: Recents Developpements (A. MÉRIL, ed.), Guadalupe (1988), Edit E1, Commenda di Rende (1991), pp. 105-110. | MR 1228874 | Zbl 0910.32017

[9] C.D. Hill, Counterexamples to Newlander-Nirenberg up to the boundary, Proc. Symp. Pure Math., 52 (3) (1991), pp. 191-197. | MR 1128593 | Zbl 0751.53012

[10] C.D. Hill - M. Nacinovich, Embeddable CR manifolds with nonembeddable smooth boundaries, to appear in B.U.M.I. | Zbl 0809.53063

[11] R. Narasimhan, Imbedding of holomorphically complete complex spaces, Amer. J. Math., 82 (1960), pp. 917-934. | MR 148942 | Zbl 0104.05402

[12] A. Newlander - L. NIRENBERG, Complex coordinates in almost complex manifolds, Ann. Math., 65 (1957), pp. 391-404. | MR 88770 | Zbl 0079.16102